| Model Number |
AU5800-20 CHEMISTRY ANALYZER AUTOMATION READY |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and provided customer onsite support.After servicing, the probable cause was identified as hardware-sample probe inner wash syringe.The fse replaced faulty degasser to resolve the issue.Section a2, a3, a4 and a5: information was not provided.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining erroneously high glucose (glu) patient results generated on their au5800 clinical chemistry analyzer (pn: b96698, sn: (b)(6).No erroneously high glu patient results were released outside the laboratory.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient data and/or patient demographics.